# SDR QXEA200300954

- Difficulty date: August 4, 2003
- Submitted: August 8, 2003
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4055
- Aircraft time: 3,865 hours, 4,442 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Airstair
- Condition: Malfunctioned
- Location: Aft Pax Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEG- ON FLIGHT 2354 AFT PASSENGER STAIRS WILL NOT DEPLOY.  DEPLOYED AIRSTAIRS AND RETRACTED.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
